# SDR ASAA0080140

- Difficulty date: February 15, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Aircraft time: 28,227 hours, 14,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985107
- Part serial: 0815
- Condition: Will Not Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE L2 DOOR EMERGENCY EVACUATION SLIDE FAILED THE EMERGENCY  LIGHT AMP TEST.  REPLACED THE L2 DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY.  (X)
